Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 5:45 PM EST for 5 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 5:45 PM EST (22:45 UTC)
- Expired
- Jan 22, 2017, 6:30 PM EST
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brantley County, GA, Charlton County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 107 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 12:47 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
913
WUUS52 KJAX 222245
SVRJAX
GAC025-049-229-299-305-222330-
/O.NEW.KJAX.SV.W.0038.170122T2245Z-170122T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
545 PM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Central Ware County in southeastern Georgia...
Southern Wayne County in southeastern Georgia...
Pierce County in southeastern Georgia...
Brantley County in southeastern Georgia...
Northwestern Charlton County in southeastern Georgia...
* Until 630 PM EST
* At 545 PM EST, severe thunderstorms were located along a line
extending from near Jamestown to 11 miles south of Manor, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Waycross, Jesup, Blackshear, Nahunta, Patterson, Gardi, Screven,
Offerman, Waynesville and Braganza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.
LAT...LON 3163 8179 3163 8177 3161 8177 3161 8175
3160 8175 3161 8174 3159 8171 3156 8170
3154 8168 3155 8167 3153 8166 3115 8180
3088 8249 3096 8249 3096 8252 3098 8253
3129 8240 3155 8192 3166 8181
TIME...MOT...LOC 2245Z 237DEG 53KT 3130 8235 3094 8251
HAIL...1.00IN
WIND...60MPH
$$
SHASHY1 follow-up statement
893
WWUS52 KJAX 222308
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
608 PM EST SUN JAN 22 2017
GAC025-049-229-299-305-222330-
/O.CON.KJAX.SV.W.0038.000000T0000Z-170122T2330Z/
Ware GA-Wayne GA-Pierce GA-Brantley GA-Charlton GA-
608 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR EAST CENTRAL WARE...SOUTHERN WAYNE...SOUTHEASTERN PIERCE...
BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES...
At 608 PM EST, severe thunderstorms were located along a line
extending from Screven to near Fort Mudge, moving northeast at 60
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jesup, Blackshear, Nahunta, Patterson, Gardi, Screven, Offerman,
Waynesville, Braganza and Raybon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.
LAT...LON 3163 8179 3163 8177 3161 8177 3161 8175
3160 8175 3161 8174 3159 8171 3156 8170
3154 8168 3155 8167 3153 8166 3115 8180
3093 8236 3098 8238 3108 8232 3117 8230
3135 8225 3155 8192 3166 8181
TIME...MOT...LOC 2308Z 237DEG 53KT 3148 8203 3112 8219
HAIL...0.75IN
WIND...60MPH
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:14 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 22, 3:14 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...
.NEAR TERM /Through Tonight/...
Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.
An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.
Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.
.SHORT TERM /Monday and Tuesday/...
Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.
Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.
.LONG TERM /Wednesday through Saturday/...
An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.
&&
.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool
&&
.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.
A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.
Rip Currents: Moderate risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 65 44 66 / 30 20 0 0
SSI 57 66 47 64 / 60 20 0 0
JAX 57 66 45 67 / 50 10 0 0
SGJ 59 68 45 68 / 80 10 0 0
GNV 56 67 43 68 / 40 10 0 0
OCF 58 69 45 70 / 70 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory until 6 PM EST this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 2:24 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 224 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG- LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 5:25 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 E DOUGLAS 31.51N 82.80W
01/22/2017 COFFEE GA EMERGENCY MNGR
MULTIPLE TREES DOWN ON HIGHWAY 32 IN COFFEE COUNTY.
&&
AKENNEDYLocal storm report, Jan 22, 5:26 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL BLACKSHEAR 31.30N 82.24W
01/22/2017 E0.75 INCH PIERCE GA TRAINED SPOTTER
IN ADDITION TO PENNY SIZE HAIL THERE WAS A COUPLE OF
FUNNEL CLOUDS REPORTED.
&&
PPETERSLocal storm report, Jan 22, 5:27 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 S DOUGLAS 31.43N 82.85W
01/22/2017 COFFEE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SINGLE WIDE MOBILE HOME
DAMAGED SOUTH OF DOUGLAS.
&&
AKENNEDYLocal storm report, Jan 22, 5:35 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 2 NW LAKE GENEVA 29.80N 82.03W
01/22/2017 CLAY FL BROADCAST MEDIA
TREES DOWN NEAR KEYSTONE HEIGHTS
&&
PPETERSLocal storm report, Jan 22, 5:43 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LIVE OAK 30.29N 82.99W
01/22/2017 SUWANNEE FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES AND POWERLINES DOWN
COUNTY WIDE.
&&
AKENNEDYLocal storm report, Jan 22, 5:44 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL LIVE OAK 30.29N 82.99W
01/22/2017 M0.25 INCH SUWANNEE FL EMERGENCY MNGR
PEA SIZED HAIL AND A GUST TO 44 MPH WAS RECORDED AT THE
EMERGENCY OPERATIONS CENTER.
&&
AKENNEDYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 30 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:22 PM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 38 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:14 PM EST | Tornado Warning | JAX | Camden, Charlton, Glynn | 31 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.